# SDR UHLA2012100600345

- Difficulty date: October 6, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000045
- Aircraft time: 19,964 hours, 12,851 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING PROCESS OF INSTALLING BUSHING INTO HOLE NR 1 IN SPAR II OUTBD OF RIB 9, A PIECE OF SPAR II FELL OFF AFT SIDE OF HOLE.  REMOVED DAMAGED MATERIAL FROM AROUND HOLE NR 1 BY REAMING HOLE TO 0.373" DIAMETER AND COUNTERSINKING AREA AROUND HOLD TO DEPTH OF 0.104".  BUSHING FABRICATED TO SPECIFIED DIMENSIONS AND INSTALLED.  ALL WORK IAW EMB ETD 2012-170-013760 REV E.
